PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Asymptotic formulae for partition ranks

Volume 168 / 2015

Jehanne Dousse, Michael H. Mertens Acta Arithmetica 168 (2015), 83-100 MSC: 05A17, 11F03, 11F30, 11F50, 11P55, 11P82. DOI: 10.4064/aa168-1-5


Using an extension of Wright's version of the circle method, we obtain asymptotic formulae for partition ranks similar to formulae for partition cranks which where conjectured by F. Dyson and recently proved by the first author and K. Bringmann.


  • Jehanne DousseLIAFA, Université Paris Diderot
    75025 Paris Cedex 13, France
  • Michael H. MertensMathematisches Institut
    der Universität zu Köln
    Weyertal 86-90
    D-50931 Köln, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image